Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey everyone:

I will start Roaccutane 10mg next week,i have rosacea and acne for almost 10 years now,i was wondering if anybody has suffered from constipation while using the drug and that what do you mean by the IB phase...

thank you

Share this post


Link to post
Share on other sites

Some people get constipation, metamucil every morning with breakfest helps.

IB is when all the pimples and cysts come out all around the same time, so you get a lot all at once, because the accutane is flushing/cleaning out your pores and whatnot

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×